# SDR 99T64R366AR

- Difficulty date: February 25, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD STUB WING UPPER TRAILING EDGE CORRODED BEYOND LIMITS XFS 566.250.  REMOVED CORROSION, FABRICATED DOUBLER AND FILLER AND INSTALLED PER EO 99-032 AND 99-061.  (M)
